# SDR RAIA00802006

- Difficulty date: February 5, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 15,252 hours, 14,042 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 7903 - TUL - NOSE LANDING GEAR UNSAFE MESSAGE AND LANDING GEAR LEVER DISAGREE MESSAGES ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PROXIMITY SENSOR.  OPERATIONALLY CHECKED GOOD AFTER CORRECTIVE ACTION.
